# SDR IPXA2018092634438

- Difficulty date: September 11, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608619
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CENTER FWD DOOR CORNER PAN WAS CRACKED.  REMOVED AND REPLACED THE CORNER PAN IAW SRM 51-31-01, 51-35-01, AND 51-35-02.   MINOR.
